Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The total space of universal fibrations

Daniel H. Gottlieb

Vol. 46 (1973), No. 2, 415–417
Abstract

It is shown that the total space of a universal fibration for a fibre F is a classifying space for the monoid of self homotopy equivalences of F which fix the base point.

Mathematical Subject Classification
Primary: 55F35
Milestones
Received: 27 March 1972
Revised: 21 June 1972
Published: 1 June 1973
Authors
Daniel H. Gottlieb